# SDR USAA2009091492521

- Difficulty date: August 15, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 69730963
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CORROSION ON OUTER PIN OF LEFT HORIZONTAL STABILIZER HINGE PIN.  REPLACED OUTER PIN OF LEFT HORIZONTAL STABILIZER HINGE IAW B737 AMM 27-41-31.
